MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CELL SAVER ELITE SET - 125ML, PRODUCT CODE CAC

HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CELL SAVER ELITE SET - 125ML, PRODUCT CODE CAC
Model Number CSE-P-125-JA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the returned product and photos confirmed the malfunction of inner crack of the bowl.Although there was no serious injury or harm, past reporting indicates this particular malfunction has been associated with a reported death.The investigation of the past report that had a death indicated the inner core leak malfunctioned but did not cause or contribute to the reported incident according to the surgeon that performed the surgery.Haemonetics decided to conservatively report inner core leak due the confirmed malfunction that occurred.Manufacturing evaluation confirmed inner core crack malfunction.
 
Event or Problem Description
Customer in (b)(6) informed haemonetics the cell saver elite device displayed a long empty error while using a similar device disposable set cell saver elite set - 125ml.There was no report of patient ha.

Brand Name
CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM
Common Device Name
CELL SAVER ELITE SET - 125ML, PRODUCT CODE CAC
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11849596
Report Number1219343-2021-00021
Device Sequence Number3148778
Product Code CAC
UDI-Device Identifier10812747016537
UDI-Public(01)10812747016537(17)0820066
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model NumberCSE-P-125-JA
Device Lot Number0820066
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1